# SDR 97ZZZX5054

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23032022
- Condition: Chafed
- Location: Engine
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 2 STARTER/GENERATOR.  FAN CHAFED HOLE IN SCREEN.  REMOVED AND REPLACED.
